# SDR ASAA2016122919208

- Difficulty date: December 29, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 37,416 hours, 11,113 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. PERFORMED FIM 30-41 TASK 811. PERFORMED BITE CHECK ON LEFT SIDE WHCU, BITE CHECK PASSES, REF FIM 30-41 TASK 801. PERFORMED TEMP SENSOR RESISTANCE CHECK. LEFT SIDE WHCU RESISTANCE CHECK PASSES ON PRIMARY AND SECONDARY SENSORS, REF AMM 30-41-21. PERFORMED WINDOW HEATER RESISTANCE CHECK, RESISTANCE CHECK GOOD, REF AMM 30-41-21. PERFORMED OPS CHECK OF LEFT SIDE WHCU, OPS CHECK GOOD, REF AMM 30-41-00. FOUND TO BE INTERMITTENT FAULT.
